# SDR SWIA201436541

- Difficulty date: February 13, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 13,989 hours, 8,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP PANEL 684GB IS CHAFED.  C CHECK BLENDED CHAFE ON PANEL 684GB IAW SRM.
